Pacific Journal of Mathematics

Algebras satisfying the descending chain condition for subalgebras.

Thomas P. Whaley

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 217-223.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983623

Mathematical Reviews number (MathSciNet)
MR0237411

Zentralblatt MATH identifier
0169.32602

Subjects
Primary: 08.30

Citation

Whaley, Thomas P. Algebras satisfying the descending chain condition for subalgebras. Pacific J. Math. 28 (1969), no. 1, 217--223. https://projecteuclid.org/euclid.pjm/1102983623


Export citation

References

  • [1] P. Erdos, andA. Hajnal, On a problem of B. Jnsson, Bulletin de Lcademie Polonaise de Sciences 14 (1966), 19-23.
  • [2] W. Hanf, Representations of lattices by subalgebras (preliminary report), Bull. Amer. Math. Soc.62 (1956),402.
  • [3] A. Kostinsky, Recent results on Jnsson algebras,seminar notes, Departmentof Mathematics, University of California at Berkeley, 1966.
  • [4] T. Whaley, Algebras satisfying the descending chain condition forsubalgebras, Vanderbilt University Dissertation,1968.
  • [5] T. Whaley, Infinite algebras satisfying thedescending chain condition (preliminary report), Notices of the Amer. Math. Soc.14 (1967),714.